# SDR SWAA2021021748794

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 25,307 hours, 11,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER EXTERNAL DOOR WTOUT HAS CRACK AT LOWER CENTER POSITION.  COMPLETED REPAIR ON GROUND POWER INTERNAL DOOR PULL OUT PER SRM 53-10-15-2R-4.
